A Best Covering Problem.

F.F. Knudsen; K. Seip; A.M. Ulanovskii

Mathematica Scandinavica (1995)

  • Volume: 77, Issue: 2, page 272-280
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Knudsen, F.F., Seip, K., and Ulanovskii, A.M.. "A Best Covering Problem.." Mathematica Scandinavica 77.2 (1995): 272-280. <http://eudml.org/doc/167366>.

author = {Knudsen, F.F., Seip, K., Ulanovskii, A.M.},
journal = {Mathematica Scandinavica},
keywords = {best covering problem; minimal density},
number = {2},
pages = {272-280},
title = {A Best Covering Problem.},
url = {http://eudml.org/doc/167366},
volume = {77},
year = {1995},

AU - Knudsen, F.F.
AU - Seip, K.
AU - Ulanovskii, A.M.
TI - A Best Covering Problem.
JO - Mathematica Scandinavica
PY - 1995
VL - 77
IS - 2
SP - 272
EP - 280
KW - best covering problem; minimal density
UR - http://eudml.org/doc/167366
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.